Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COOK MEDICAL CAPTURA HELICAL STONE EXTRACTOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COOK MEDICAL CAPTURA HELICAL STONE EXTRACTOR
Model Number
CEF-432115
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
12/21/2017
Type of Reportable Event
Malfunction
Event or Problem Description
The cook captura helical stone extractor malfunctioned during procedure.
New Search
Submit an Adverse Event Report
Brand Name
CAPTURA HELICAL STONE EXTRACTOR
Common Device Name
CAPTURA HELICAL STONE EXTRACTOR
Manufacturer
(Section D)
COOK MEDICAL
bloomington IN 47404
MDR Report Key
7159790
Report Number
MW5074342
Device Sequence Number
1812898
Product Code
FFL
UDI-Device Identifier
00827002327504
UDI-Public
00827002327504
Combination Product (Y/N)
N
Initial Reporter State
LA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
12/29/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
CEF-432115
Device Lot Number
8172198
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
62 YR
Patient Weight
88